MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ROLLATOR,SUPER LIGHT,250LB CAP.

MEDLINE INDUSTRIES, LP; ROLLATOR,SUPER LIGHT,250LB CAP.
Catalog Number WRX449724
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/08/2023
Type of Reportable Event Death
Event or Problem Description
According to the customer on (b)(6) 2023 her father "was walking with the rollator to the bathroom and turned the device around to sit stationary by the sink".Per the customer her father "sat down" on the stationary device, but was unable to confirm if the brakes were applied when sitting.Per the customer when her father sat down "the back left leg snapped just below the weld by the cross bar, throwing them back and hitting their head on the bathroom tub".
 
Additional Manufacturer Narrative
According to the customer on (b)(6) 2023 her father "was walking with the rollator to the bathroom and turned the device around to sit stationary by the sink".Per the customer her father "sat down" on the stationary device, but was unable to confirm if the brakes were applied when sitting.Per the customer when her father sat down "the back left leg snapped just below the weld by the cross bar, throwing them back and hitting their head on the bathroom tub".Per the customer her father was "alert" and emergency services were called.Per the customer her father was taken to the emergency room where imaging was taken which confirmed "no head injury, but revealed 2 snapped vertebrae".Per the customer her father was transferred to another facility for surgery, but was "unable to recover from the procedure and passed on (b)(6) 2023".Per the customer the device was purchased from walgreens approximately 4 years ago and is available for evaluation.The sample was requested for evaluation.No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
ROLLATOR,SUPER LIGHT,250LB CAP.
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17683107
Report Number1417592-2023-00360
Device Sequence Number17712504
Product Code ITJ
UDI-Device Identifier00311917124711
UDI-Public00311917124711
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberWRX449724
Device Lot Number88515120056
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale
Patient Weight73 KG